Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 199, NWS North Platte, NE

June 6, 2007Brown County, Keya Paha County, Rock County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 6, 2007, 8:07 PM CDT for Brown County, Keya Paha County, Rock County, Nebraska. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2007, 8:07 PM CDT (01:07 UTC)
Expired
Jun 6, 2007, 9:00 PM CDT
In force
53 min
Issued by
NWS North Platte, NE
Area
Counties, with a storm outline in the text

Counties Brown County, NE, Keya Paha County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 114 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 8:35 PM CDTHAIL 17 Ssw Bassett, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 3:45 PM CDTTornado WatchSPC7 hr
Jun 6, 7:36 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.1 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2007-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 71 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2007-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
71 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
3793 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 070107
SVRLBF
NEC017-103-149-070200-
/O.NEW.KLBF.SV.W.0199.070607T0107Z-070607T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
807 PM CDT WED JUN 6 2007

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
  EASTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
  ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF BASSETT...

* UNTIL 900 PM CDT

* AT 803 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM BASSETT TO 28 MILES WEST OF
  ROSE...OR ALONG A LINE EXTENDING FROM BASSETT TO 15 MILES NORTHWEST
  OF BREWSTER...AND MOVING NORTHEAST AT 70 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LONG PINE BY 830 PM CDT...
  MILLS BY 855 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4298 9949 4208 10013 4210 9925 4298 9927

$$

MASEK
2 follow-up statements
000 
WWUS53 KLBF 070115
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
815 PM CDT WED JUN 6 2007

NEC017-103-149-070200-
/O.CON.KLBF.SV.W.0199.000000T0000Z-070607T0200Z/
ROCK NE-BROWN NE-KEYA PAHA NE-
815 PM CDT WED JUN 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EASTERN KEYA PAHA...SOUTHEASTERN BROWN AND ROCK COUNTIES...

AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HIGHWAY 137 MILE
MARKER 10 TO 13 MILES SOUTH OF HIGHWAY 7 MILE MARKER 30...OR ALONG A
LINE EXTENDING FROM 15 MILES NORTHEAST OF BASSETT TO 16 MILES NORTH
OF BREWSTER...MOVING NORTHEAST AT 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HIGHWAY 137 MILE MARKER 20 AND ROSE BY 820 PM CDT...
  TWIN LAKES STATE WILDLIFE MANAGEMENT AREA BY 825 PM CDT...
  HIGHWAY 183 MILE MARKER 170 AND HIGHWAY 137 MILE MARKER 10 BY 830
  PM CDT...
  PONY LAKE BY 835 PM CDT...
  NEWPORT BY 845 PM CDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING
FOR WESTERN NEBRASKA.

LAT...LON 4298 9949 4208 10013 4210 9925 4298 9927

$$

MASEK
000 
WWUS53 KLBF 070136
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
836 PM CDT WED JUN 6 2007

NEC017-103-149-070200-
/O.CON.KLBF.SV.W.0199.000000T0000Z-070607T0200Z/
ROCK NE-BROWN NE-KEYA PAHA NE-
836 PM CDT WED JUN 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EASTERN KEYA PAHA...SOUTHEASTERN BROWN AND ROCK COUNTIES...

AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM HIGHWAY 137 MILE MARKER 10
TO 14 MILES WEST OF HIGHWAY 183 MILE MARKER 150...OR ALONG A LINE
EXTENDING FROM 14 MILES NORTHEAST OF BASSETT TO 13 MILES NORTH OF
BREWSTER...MOVING NORTHEAST AT 50 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HIGHWAY 183 MILE MARKER 150 BY 840 PM CDT...
  HIGHWAY 137 MILE MARKER 20...ROSE AND 9 MILES SOUTHEAST OF MILLS BY
  845 PM CDT...
  HIGHWAY 137 MILE MARKER 10 BY 850 PM CDT...
  HIGHWAY 183 MILE MARKER 170 AND TWIN LAKES STATE WILDLIFE
  MANAGEMENT AREA BY 855 PM CDT...
  NEWPORT BY 900 PM CDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

HAIL UP TO QUARTER INCH IN DIAMETER HAS BEEN REPORTED WITH THESE 
STORMS. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION 
TO PROTECT LIFE AND PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING
FOR WESTERN NEBRASKA.

LAT...LON 4298 9949 4208 10013 4210 9925 4298 9927

$$

MASEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:23 PM CDT, 4 hours 44 minutes earlier.

Area forecast discussion, Jun 6, 3:23 PM CDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
323 PM CDT WED JUN 6 2007

...FORECAST CHALLENGE IS SEVERE THUNDERSTORM POTENTIAL AND WIND
POTENTIAL OVER THE NEXT 36 HOURS...

.DISCUSSION...

NEAR TERM (TONIGHT THROUGH THURSDAY NIGHT)...AS HAS BEEN THE CASE
FOR THE PAST COUPLE OF DAYS...THE HUNDRED DOLLAR QUESTION IS
IF...WHEN...AND WHERE THE CAP WILL BREAK OVER THE NEXT FEW HOURS. AS
OF 1 PM CDT...DRY LINE EXTENDED FROM KIMBALL...TO JUST WEST OF
IMPERIAL...TO JUST EAST OF GOODLAND. EXPLOSIVE SURFACE CYCLOGENESIS
UNDERWAY ACROSS EASTERN WYOMING AND THE WESTERN NEBR PANHANDLE.
SURFACE LOW AS OF 1 PM CDT LOCATED OVER BOX BUTTE COUNTY...WHICH
CORRELATES WELL WITH THE LOCATION AND FCST INTENSITY AS DEPICTED IN
THE NAM 18Z FCST FROM THE 12Z RUN THIS AM. AS FOR CAP STRENGTH...H5
TEMPS IN THE 18Z SOUNDING AT -6.7 C...WHICH IS RIGHT ON TRACK WITH
THE NAM 12S 18Z FCST. ONE CAVEAT IS THE DEW POINT FCST...WITH SFC
DEW POINTS DEPICTED 1-3F TOO HIGH IN THE NAM FCST. CAP STRENGTH
SEEMS TO BE MUCH STRONGER THAN FCSTED...THANKS TO THE LACK OF SFC
HEATING THIS AFTN (DENSE CIRRUS SHIELD).

THREAT FOR CONVECTION INITIATION SEEMS TO LIE IN THE 4-7 PM TIME
FRAME...WHEN THE DRYLINE SURGE IS AT ITS STRONGEST AND LOW LEVEL
CONVERGENCE WILL NEED TO BE AT ITS PEAK TO OVERCOME THE MID LEVEL
CAP. FORECAST TRACK OF THIS FEATURE...PLACES IT FROM JUST NORTHEAST
OF LBF INTO SOUTHWESTERN CHERRY COUNTY. BY 21Z...THE CAP WEAKENS
FROM WESTERN CHERRY...INTO CENTRAL CUSTER COUNTY...TO LESS THAN 20
J/KG. GIVEN THE GROSS UNDERESTIMATION OF THE CAP STRENGTH IN THE NAM
COMPARED TO THE 18Z LBF SOUNDING...PROBABLY LOOKING AT LATER
INITIATION ALONG THE COLD FRONT VS. SOONER ALONG THE DRYLINE.
ALSO...CIRROSTRATUS FIELD HAS THROWN A MONKEY IN THE WRENCH AS WELL.
TEMPS THIS AFTN...HAVE FALLEN WELL SHORT OF THE FCSTED LWR 90S.
STILL APPEARS BEST CHANCES FOR ORGANIZED CONVECTION IS IN THE ERN
ZONES AS THE COLD FRONT AND UPPR LVL COOLING CATCHES UP TO THE
DRYLINE EARLY THIS EVENING. HAVE INCREASED POPS IN THE EAST AND
LOWERED SLIGHTLY IN THE WEST.

AFTER TONIGHT...FORECAST FOCUS SHIFTS TO WIND POTENTIAL FOR
TOMORROW. H85 WINDS ACCELERATE TO 40 TO 50 KTS BY MID MORNING...WITH
NEARLY DRY ADIABATIC LAPSE RATES SPREADING EAST FROM THE PANHANDLE
DURING THE DAY. ODDS ARE WE WILL NEED SOME SORT OF WIND HEADLINE FOR
TOMORROW. HOWEVER TO AVOID CONFUSION...AM INCLINED TO LET THE
ONGOING WIND ADVISORY AND POTENTIAL CONVECTIVE WATCHES GO BEFORE A
WIND ADVISORY OR HIGH WIND WARNING IS ISSUED. AS THE UPPR LOW
TRAVERSES SOUTH DAKOTA TOMORROW...RETAINED LOW POPS IN THE NORTH FOR
WRAPAROUND PRECIPITATION.

LONG TERM (FRIDAY THROUGH WEDNESDAY)...NOT MANY LARGE SCALE CHANGES
MADE TO THE ONGOING EXTENDED PACKAGE. TRENDED TEMPS DOWN FOR FRIDAY
MORNING...AS DRIER AIR EXPECTED TO WORK INTO THE CWA ON THE BACK
SIDE OF THE EXITING COLD FRONT THURSDAY. GUIDANCE TEMPS INDICATING
UPPR 30S TO LWR 40S...SO NOT OVERLY CONCERNED ABOUT FROST POTENTIAL
AT THIS POINT. AFTER FRIDAY...PATTERN WILL SHIFT TO ZONAL...THEN
SOUTHWESTERLY. TRENDED TEMPS UP FURTHER AND KEPT PRECIP IN THE
FCST.

&&
AVIATION...VFR CONDITIONS OVER WESTERN AND NORTH CENTRAL NEBRASKA
THIS AFTERNOON WITH DENSE CIRRUS. SUSTAINED SURFACE WINDS 25KTS EAST
OF A LINE FROM VTN TO OGA WITH GUSTS TO 35KTS THRU 3Z. DRYLINE TO
PUSH THROUGH LBF 20Z AND VTN 23Z WITH STRONG CAP. HAVE INTRODUCED
HIGH BASED (10K FT) TRW ISOLATED 02Z-06Z ALONG FROPA. IFR CONDITIONS
KANW-KONL-KBBW TRW CIGS AND VIS 6Z-10Z ALONG TWB098.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY THROUGH 10 PM CDT
WEDNESDAY AND WEDNESDAY EVENING. ZONES
NEZ005>010-025>029-036>038-057>059-069>071.

&&

CLB/POWER
Hazardous weather outlook, Jun 6, 3:37 PM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
337 PM CDT WED JUN 6 2007

NEZ004>010-022>029-035>038-056>059-069>071-094-072045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
337 PM CDT WED JUN 6 2007 /237 PM MDT WED JUN 6 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

TORNADOES ARE POSSIBLE OVER NORTHWEST NEBRASKA THIS EVENING WEST
OF A LINE FROM MERRIMAN TO ELLSWORTH WITH THUNDERSTORMS MOVING TO
THE NORTHEAST ACROSS THE NEBRASKA PANHANDLE.

THERE IS A MODERATE RISK OF SEVERE WEATHER OVER PORTIONS OF NORTH
CENTRAL NEBRASKA TONIGHT NORTH AND EAST OF A LINE FROM KILGORE TO
BURWELL TO BARTLETT. A POWERFUL STORM SYSTEM WILL DRIVE A COLD
FRONT ACROSS THE AREA TONIGHT AND THUNDERSTORMS WILL DEVELOP
ALONG THE FRONT. THE MAIN THREAT WITH STORMS THAT DEVELOP WILL BE
DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES.

TO THE SOUTH AND WEST THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS OVER THE REMAINDER OF WESTERN AND NORTH CENTRAL
NEBRASKA. WARM AIR ALOFT IS INHIBITING THUNDERSTORM DEVELOPMENT.
IF THUNDERSTORMS DO DEVELOP THEY ARE CAPABLE OF EXPLOSIVE
DEVELOPMENT AND CAN BECOME SEVERE QUICKLY. THE MAIN THREAT WITH
STORMS THAT DO DEVELOP WILL BE DAMAGING WINDS. ISOLATED TORNADOES
ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
STRONG WINDS WILL BE POSSIBLE ON THURSDAY AS HIGH PRESSURE BUILDS
INTO WESTERN AND NORTH CENTRAL NEBRASKA. A WIND ADVISORY MAY BE
NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

POWER

In the hours before

Local storm report, Jun 6, 5:22 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
522 PM CDT WED JUN 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND GST     GORDON                  42.81N 102.20W
06/06/2007  M65 MPH          SHERIDAN           NE   CO-OP OBSERVER

&&

ADO
Local storm report, Jun 6, 5:23 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
523 PM CDT WED JUN 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     GORDON                  42.81N 102.20W
06/06/2007                   SHERIDAN           NE   CO-OP OBSERVER

            ROOF FROM GROCERY STORE REPORTED BLOWN OFF.

&&

ADO
Local storm report, Jun 6, 5:57 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
557 PM CDT WED JUN 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     TSTM WND GST     5 WSW MERRIMAN          42.89N 101.79W
06/06/2007  E65 MPH          CHERRY             NE   PUBLIC

            WINDS ESTIMATED BETWEEN 60 AND 70 MPH.

&&

BTAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:01 PM CDTSevere Thunderstorm WarningLBFBlaine, Logan59 min
Jun 6, 8:01 PM CDTSevere Thunderstorm WarningLBFCuster44 min
Jun 6, 8:39 PM CDTTornado WarningLBFCuster51 min
Jun 6, 8:44 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Loup61 min
Jun 6, 8:48 PM CDTSevere Thunderstorm WarningLBFBlaine57 min
Jun 6, 8:53 PM CDTSevere Thunderstorm WarningLBFHolt, Rock52 min
Jun 6, 8:57 PM CDTSevere Thunderstorm WarningLBFLincoln33 min
Jun 6, 9:22 PM CDTSevere Thunderstorm WarningLBFFrontier21 min
Jun 6, 9:36 PM CDTTornado WarningLBFCuster39 min
Jun 6, 9:38 PM CDTSevere Thunderstorm WarningLBFLoup52 min
Jun 6, 9:41 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt64 min
Jun 6, 10:26 PM CDTSevere Thunderstorm WarningLBFCuster49 min
Jun 6, 11:06 PM CDTSevere Thunderstorm WarningLBFGarfield39 min
Jun 7, 4:02 AM CDTWind AdvisoryLBFArthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more17 hr
Jun 7, 10:18 AM CDTHigh Wind WarningLBFArthur, Deuel, Garden, Grant, Keith6 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.